On integer-valued rational polynomials and depth distributions of binary codes. / Mitchell, Chris J.

In: IEEE Transactions on Information Theory, Vol. 44, 1998, p. 3146-3150.

Research output: Contribution to journalArticle

Published

Documents

  • Oivrpa

    Submitted manuscript, 156 KB, PDF document

Original languageEnglish
Pages (from-to)3146-3150
Number of pages5
JournalIEEE Transactions on Information Theory
Volume44
Publication statusPublished - 1998
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 5619171